Midol Complete Menstrual Pain Relief Caplets with Acetaminophen for Menstrual Symptom Relief provide up to six hours of PMS and period cramps relief to help you feel better and stay active during and right before your menstrual cycle. Available in convenient and easy to take caplets, Midol Complete contains acetaminophen with caffeine and pyrilamine maleate, combining a pain reliever, diuretic and antihistamine to effectively relieve period cramps, headache, backache, muscle ache, bloating, fatigue and water weight gain. These powerful menstrual cramp relief caplets are recommended for adults and children 12 years and older. Use as directed. Take two caplets with water and repeat every six hours as needed, but don't take more than six caplets a day.
- PROVIDES LONG LASTING PMS RELIEF: Choose Midol Complete for relief from all kinds of menstrual period symptoms including cramps and muscle aches, headache, bloating and water-weight gain, backache, muscle aches, and fatigue.
- "EXCLUSIVE COMBINATION OF INGREDIENTS: Offers an extra strength formula that contains acetaminophen (a pain reliever), as well as caffeine (a diuretic) and an antihistamine to fight fatigue and bloating"
- FOR TEENS AND ADULTS: Midol Complete is recommended for use by adults and children 12 years and older. This means that teens can take Midol Complete for relief of premenstrual cramps and other period symptoms, too.
- EXTRA STRENGTH FORMULA: Midol Complete caplets contain 500 mg of acetaminophen, 60 mg of caffeine, and 15 mg of pyrilamine maleate. Plus, Midol Complete is aspirin-free.
- SAY GOODBYE TO WATER RETENTION: Bloating and water-weight gain are no match for Midol Complete's caffeine (diuretic) and antihistamine ingredients.